# SDR AALA202204252412

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A300*
- Aircraft serial: 10159
- Aircraft time: 4,776 hours, 1,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 20C EMERGENCY AISLE LIGHT SHROUD IS BROKEN. EMERGENCY LIGHT IS OPERATIONAL AND SECURED. REMOVED REPLACED EMERGENCY AISLE LIGHT SHROUD ON SEAT 20C PER AMM 25-21-00.
